О неклассических группах Шоттки в пространстве

М.Э. Капович

Sibirskij matematiceskij zurnal (1986)

  • Volume: 27, Issue: 3, page 205-208
  • ISSN: 0037-4466; 1573-9260/e

How to cite


Капович, М.Э.. "О неклассических группах Шоттки в пространстве." Sibirskij matematiceskij zurnal 27.3 (1986): 205-208. <http://eudml.org/doc/62715>.

author = {Капович, М.Э.},
journal = {Sibirskij matematiceskij zurnal},
keywords = {Kleinian group; Schottky group; fundamental domain},
language = {rus},
number = {3},
pages = {205-208},
publisher = {Izd. AN SSSR},
title = {О неклассических группах Шоттки в пространстве},
url = {http://eudml.org/doc/62715},
volume = {27},
year = {1986},

AU - Капович, М.Э.
TI - О неклассических группах Шоттки в пространстве
JO - Sibirskij matematiceskij zurnal
PY - 1986
VL - 27
IS - 3
SP - 205
EP - 208
LA - rus
KW - Kleinian group; Schottky group; fundamental domain
UR - http://eudml.org/doc/62715
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.